# SDR DALA2022082305686

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,287 hours, 32,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DAMAGE FOUND TO FUSELAGE SKIN AT STA 620 STR 16L. CORRECTIVE ACTION: CUT OUT DAMAGE SKIN REF B757-200 SRM 53-00-01-2R-28. PERFORMED HFEC AND BFEC PER B757 NTDM PTG6 51-00-19 & 51-00-16 NO DEFECTS NOTED. FABRICATED REPAIR PARTS REF B757-200 SRM. TREATED AND PRIMED REPAIRS REF B757- 200 SRM. REPAIR REF B757-200 SRM, REF BUFF N/R #1 FOR ORIGINAL SIGH OFF'S. (9232843)
